Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system

Jann Long Chern, Zhi-You Chen, Yong Li Tang, Chang Shou Lin

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we consider the Dirichlet problem for an elliptic system on a ball in R2. By investigating the properties for the corresponding linearized equations of solutions, and adopting the Pohozaev identity and Implicit Function Theorem, we show the uniqueness and the structure of solutions.

Original languageEnglish
Pages (from-to)3704-3714
Number of pages11
JournalJournal of Differential Equations
Volume246
Issue number9
DOIs
Publication statusPublished - 2009 May 1

Fingerprint

Pohozaev Identity
Identity function
Implicit Function Theorem
Elliptic Systems
Dirichlet Problem
Ball
Uniqueness

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Chern, Jann Long ; Chen, Zhi-You ; Tang, Yong Li ; Lin, Chang Shou. / Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system. In: Journal of Differential Equations. 2009 ; Vol. 246, No. 9. pp. 3704-3714.
@article{1d33933e66604b30897cd3871d16f7d2,
title = "Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system",
abstract = "In this paper, we consider the Dirichlet problem for an elliptic system on a ball in R2. By investigating the properties for the corresponding linearized equations of solutions, and adopting the Pohozaev identity and Implicit Function Theorem, we show the uniqueness and the structure of solutions.",
author = "Chern, {Jann Long} and Zhi-You Chen and Tang, {Yong Li} and Lin, {Chang Shou}",
year = "2009",
month = "5",
day = "1",
doi = "10.1016/j.jde.2009.01.005",
language = "English",
volume = "246",
pages = "3704--3714",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "9",

}

Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system. / Chern, Jann Long; Chen, Zhi-You; Tang, Yong Li; Lin, Chang Shou.

In: Journal of Differential Equations, Vol. 246, No. 9, 01.05.2009, p. 3704-3714.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system

AU - Chern, Jann Long

AU - Chen, Zhi-You

AU - Tang, Yong Li

AU - Lin, Chang Shou

PY - 2009/5/1

Y1 - 2009/5/1

N2 - In this paper, we consider the Dirichlet problem for an elliptic system on a ball in R2. By investigating the properties for the corresponding linearized equations of solutions, and adopting the Pohozaev identity and Implicit Function Theorem, we show the uniqueness and the structure of solutions.

AB - In this paper, we consider the Dirichlet problem for an elliptic system on a ball in R2. By investigating the properties for the corresponding linearized equations of solutions, and adopting the Pohozaev identity and Implicit Function Theorem, we show the uniqueness and the structure of solutions.

UR - http://www.scopus.com/inward/record.url?scp=63149130057&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=63149130057&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2009.01.005

DO - 10.1016/j.jde.2009.01.005

M3 - Article

AN - SCOPUS:63149130057

VL - 246

SP - 3704

EP - 3714

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 9

ER -